| Model Number |
7052 |
| Medical Device Problem Codes |
Complete Blockage (1094); Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: neither samples nor pictures were received for the analysis of this complaint.The device history record of reported lot number: 4434723 was reviewed and it was confirmed that no non-conformities were reported during production.The review of the quality inspection forms identified no defects, and the lot was released.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.
Event or Problem Description
It was reported that the device exhibited a downstream occlusion alarm.Per reporter all the faulty lines were causing the alarm.It was initially believed that the issues were caused by the pumps as when they tried to prime, the pumps did 0.1 ml then occluded.The reporter noted that this only happened with flow stop cartridges and happened sporadically.It was discovered afterwards that the extension sets actually caused the issue because a client had already tried exchanging the pumps in order to solve the issue.It was further noted that it was still unknown whether the pumps had issues as well.The issue was discovered during set up at the patient's home.There was patient involvement, and there were no signs or symptoms experienced.